Imran Habib Biswas

Associate Professor
Dept: Mathematics and Statistics (DMS)
E-mail: imran [at]
Personal homepage: Click Here

Research Interest:

Analysis of stochastic conservation laws and SPDEs of degenerate parabolic/hyperbolic type. Study of controlled jump-diffusions using viscosity solution framework for nonlocal Bellman/Isaacs equations. Monotone schemes and estimation of rate convergence for nonlocal Bellman equations.

Academic Background:

  1. PhD (Mathematics), Centre for Mathematics and Applications (University of Oslo), 2008
  2. MS (Mathematics), Indian Institute of Science (IISc), 2005
  3. BSc (Mathematics), Ramakrishna Mission Residential College (University of Calcutta), 2002


  1. Associate Professor, IISER Kolkata ( - )
  2. Reader, TIFR-Centre for Applicable Mathematics (2011 - 2018)
  3. Fellow E, TIFR-Centre for Applicable Mathematics (2010 - 2011)
  4. Postdoctoral Fellow, ETH Zurich (2008 - 2009)

Awards and Honors:

  1. INSA Medal for Young Scientist from INSA (2013)
  2. P.L. Bhatnagar Medal from Indian Institute Science (2005)
  3. Swami Lokeshwarananda Award from Ramakrishna Mission Residential College (2002)

Selected Publications:

  1. Biswas, Imran Habib. 2014."Stochastic conservation laws: weak-in-time formulation and strong entropy condition. ." J. Funct. Anal. , 267, 2199–2252

All Publications: Click Here